Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2009, Volume 11, Number 4, Pages 16–21 (Mi vmj43)  

This article is cited in 3 scientific papers (total in 3 papers)

On intersections Sylov subgroups in finite groups, I

V. I. Zenkova, A. I. Makosiyb

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (134 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 17.11.2009

Citation: V. I. Zenkov, A. I. Makosiy, “On intersections Sylov subgroups in finite groups, I”, Vladikavkaz. Mat. Zh., 11:4 (2009), 16–21

Citation in format AMSBIB
\Bibitem{ZenMak09}
\by V.~I.~Zenkov, A.~I.~Makosiy
\paper On intersections Sylov subgroups in finite groups,~I
\jour Vladikavkaz. Mat. Zh.
\yr 2009
\vol 11
\issue 4
\pages 16--21
\mathnet{http://mi.mathnet.ru/vmj43}


Linking options:
  • http://mi.mathnet.ru/eng/vmj43
  • http://mi.mathnet.ru/eng/vmj/v11/i4/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Zenkov, “O peresecheniyakh silovskikh $2$-podgrupp v konechnykh gruppakh, II”, Sib. elektron. matem. izv., 7 (2010), 42–51  mathnet  mathscinet
    2. V. I. Zenkov, “O peresechenii dvukh nilpotentnykh podgrupp v nebolshikh konechnykh gruppakh”, Sib. elektron. matem. izv., 13 (2016), 1099–1115  mathnet  crossref
    3. V. I. Zenkov, “On Intersections of Abelian and Nilpotent Subgroups in Finite Groups. II”, Math. Notes, 105:3 (2019), 366–375  mathnet  crossref  crossref  mathscinet  isi  elib
  • Владикавказский математический журнал
    Number of views:
    This page:383
    Full text:99
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021